Ergodic theory for inner functions of the upper half plane
Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 14 (1978) no. 3, pp. 233-253.
@article{AIHPB_1978__14_3_233_0,
     author = {Aaronson, Jon},
     title = {Ergodic theory for inner functions of the upper half plane},
     journal = {Annales de l'institut Henri Poincar\'e. Section B. Calcul des probabilit\'es et statistiques},
     pages = {233--253},
     publisher = {Gauthier-Villars},
     volume = {14},
     number = {3},
     year = {1978},
     zbl = {0378.28009},
     mrnumber = {508928},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1978__14_3_233_0/}
}
TY  - JOUR
AU  - Aaronson, Jon
TI  - Ergodic theory for inner functions of the upper half plane
JO  - Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
PY  - 1978
DA  - 1978///
SP  - 233
EP  - 253
VL  - 14
IS  - 3
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1978__14_3_233_0/
UR  - https://zbmath.org/?q=an%3A0378.28009
UR  - https://www.ams.org/mathscinet-getitem?mr=508928
LA  - en
ID  - AIHPB_1978__14_3_233_0
ER  - 
%0 Journal Article
%A Aaronson, Jon
%T Ergodic theory for inner functions of the upper half plane
%J Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
%D 1978
%P 233-253
%V 14
%N 3
%I Gauthier-Villars
%G en
%F AIHPB_1978__14_3_233_0
Aaronson, Jon. Ergodic theory for inner functions of the upper half plane. Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 14 (1978) no. 3, pp. 233-253. http://www.numdam.org/item/AIHPB_1978__14_3_233_0/

[1] J. Aaronson, Rational Ergodicity. Israel Journal of Mathematics, t. 27, 2, 1977, p. 93-123. | MR | Zbl

[2] R. Adler and B. Weiss, The ergodic, infinite measure preserving transformation of Boole. Israel Journal of Mathematics, t. 16, 3, 1973, p. 263-278. | MR | Zbl

[3] S. Foguel, The ergodic theory of Markov processes. New York, Van-Nostrand Reinhold, 1969. | MR | Zbl

[4] S. Foguel and M. Lin, Some ratio limit theorems for Markov operators. Z. Wahrscheinlichkeitstheorie, t. 231, p. 55-66. | MR | Zbl

[5] J.H.B. Kemperman, The ergodic behaviour of a class of real transformations. Stochastic Processes and related topics. Proceedings of the summer research institute on statistical inference for stochastic processes (Editor Puri), Indiana University, p. 249-258, Academic Press, 1975. | MR | Zbl

[6] G. Letac, Which functions preserve Cauchy laws. P. A. M. S. t. 67, 2,1977, p. 277-286. | MR | Zbl

[7] T. Li and F. Schweiger, The generalized Boole transformation is ergodic. Preprint.

[8] M. Lin, Mixing for Markov operators. Z. Wahrscheinlichkeitstheorie, t. 19, 3, 1971, p. 231-243. | MR | Zbl

[9] W. Rudin, Real and Complex analysis. McGraw Hill, 1966. | MR | Zbl

[10] F. Schweiger, Zahlentheoretische transformation mit σ-endlichen mass. S.-Ber. Ost. Akad. Wiss., Math.-naturw. K. l., II. Abt., t. 185, 1976, p. 95-103. | MR | Zbl

[11] F. Schweiger, Tan x is ergodic. To appear in P. A. M. S. | MR | Zbl

[12] K. Yosida, Functional analysis. Springer, Berlin, 1968. | MR

[13] A. Denjoy, Fonctions contractent le cercle | Z | < 1, C. R. Acad. Sci. Paris, t. 182, 1926, p. 255-257.

[14] M. Heins, On the pseudo periods of the weierstrass Zeta function, Nagaoya Math. Journal, t. 30, 1967, p. 113-119. | MR | Zbl

[15] J.H. Neuwirth, Ergodicity of some mapping of the circle and the line, preprint. | MR

[16] F. Schweiger and M. Thaler, Ergodische Eigenschaften einer Klass reellen Transformationen, preprint. | MR

[17] M. Tsuji, Potential theory in modern function theory, Maruzen, Tokyo, 1959. | MR | Zbl

[18] J. Wolff, Sur l'itération des fonctions holomorphes dans une region, C. R. Acad. Sci. Paris, t. 182, 1926, p. 42-43. | JFM